I'm 41 years old and had a complete hysterectomy last year. I've been dealing with anxiety and depression for about 15 years and recently within the last 3 months came off of a large list of medications. Seraquel Xanax Zoloft vistaril. Went to an inpatient detox . I'm now on Neurontin and vistaril. Having horrible panic attacks and depression. I'm also on estrogen therapy which I'm not sure is helping. I still have my script of Xanax and am at my wit's end with feeling like this! I'm not functioning at any level right now just feel stuck. Any help would be great
I think you might find the book 'Menopause (Well Woman)' by Gloria Hunniford & Jan de Vries, very helpful. You can pick it up for pennies, second hand online.
It discusses (amongst other significant things) the chemical details of menopause (which apply to women who have had hysterectomies, also), which you may well find useful, given that you are using other chemicals/drugs to try to balance things, following your operation. It can help identify deficiencies, areas requiring extra support etc., help to address those areas naturally, but also give a good medical point of view, because Jan is also a qualified Pharmacist.
I can personally vouch for Jan de Vries' advice & expertise, as he has helped both my Mum & myself a great deal, with our various health issues (including my Mum's hysterectomy & arthritis). My Mum no longer requires Hormone Replacement Therapy (HRT) patches, for example.
Hope you find it as helpful as she does :)
P.S. Jan de Vries also has a book that covers depression & anxiety, called 'Stress & Nervous Disorders'. You can pick that one up quite cheaply, too. Very worth a read :)
I got all of my Jan books from Amazon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2011 • 6 answers
Posted 8 Mar 2011 • 17 answers
Posted 1 Apr 2012 • 7 answers
I have severe anxiety and panic attacks along with severe depression, I was doing well on paxil for?
Posted 14 Aug 2016 • 4 answers
Posted 24 Nov 2016 • 2 answers